POSITIVE ANA SCR, ANA TITER 1:640, PATTERN SPECKLED
49 year old female. DX's with MS in 2000. On Avonex ever since along with a LOT of other "symptom management" medications.
Recent blood test showing VERY high positive ANA SCR, ANA TITER 1:640, PATTERN SPECKLED.
GP is looking for "another reason" for my fatigue...UMM, BESIDES MY MS?? I THINK HE THINKS I'M OUT OF MY MIND?
QUESTION: Could this have been "my norm" nine years ago or perhaps something I've just developed? I've moved so I don't have my complete records (something to think about getting, I suppose.) IF I was tested way back then...
Supporting tests and lack of other apparent symptoms rules out obvious suggestions / ideas...
Along with a variety of meds, I am on Synthroid (0.1 MG) and and Topamax (300MG). Before I see another specialist, I'm looking around on my own.
Wow...I'm having EXACTLY the same experience. My general practitioner wants me to go back to the rheumotologist because of a high ANA titer. I started here and then they decided it was ms after 2 years of testing. Its like I'm back to square one. Is it possible to have lupus and ms at the same time?
I started with gp in Jan of 09 with the symtoms of pain in body and the blood test were on. after many blood test with a ANA of 1:1280 Speckled. Sent to rheumotologist and no ansewers from him. Finally sent to nurologist after talking my GP into sending me and had a EMG and a small nerve biopsy, have found no ans to the high ANA ( if any body else has an reason for the high ANA that would be helpful, with all other blood test neg). Just thought that with the symptoms of fatigue and the ANA you might check out the EMG to start ruling out small fiber nuropothy.
My 4 y/o daughter had blood work come back with an ANA titer of 1:640 and we are scared to death of what this means for the future of a beautiful, healthy girl. The second test came back with lower numbers but the specialists are still concerned. How common is this in young children? She shows no signs except for not being able to control her blatter functions and is back in a pull-up. H-E-L-P!!!!!!!!!!!
Can anyone offer any advice? It appears I may have Lyme and Lupus?? What should I be doing to resolve this issue? Bloodwork details...Last Nov. Western Blot IgM 41, 39, & 23. Then allergy to Enalapril HCTZ major rash for 3 months (June-August) and now just blue skin. June RDW 15.1, IgG >8, Chlamydia pneumoniae IgG Ab>1:256, Rocky Mtn IgM 2.53, CD57 Low. July Anti SS-A >8. Sept. DNA Single mutation in MTHFR A1298C and Sjogren's Anti SS-A >8. October 15: ANA 1:640, pos Ro Antibody SS-A biopsy immunological presence and interfasce dermatititis. Then October 29 Low C4 6mg/dl, ANA Positive, Anti-Nuclear AB Titer 1:320, ANA pattern speckled, SS-A Antibody >8.0 AI, Lekocyte Esterase 1+. Thanks for any help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.